Alert archive / Tennessee / River Flood Advisories in 2013
River Flood Advisory 75, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Aug 8, 2013, 5:24 AM CDT for Davidson County, Tennessee. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2013, 5:24 AM CDT (10:24 UTC)
- Expired
- Aug 8, 2013, 12:06 PM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Whites Creek near Bordeaux (BORT1). The gauge peaked at 21.06 ft at Aug 8, 2013, 8:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431599, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Aug 8, 4:06 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 8, 4:06 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 406 AM CDT THU AUG 8 2013 .DISCUSSION... LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE. UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE. FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY- TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK WITH FOCUS SHIFTED SOUTH. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 86 73 87 72 / 60 50 60 50 CLARKSVILLE 86 71 86 70 / 60 50 50 60 CROSSVILLE 80 69 80 68 / 60 40 60 40 COLUMBIA 86 73 87 72 / 60 40 50 40 LAWRENCEBURG 86 72 87 71 / 60 30 50 30 WAVERLY 86 72 87 71 / 60 40 50 50 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 7, 5:38 AM CDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 538 AM CDT WED AUG 7 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-081030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 538 AM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED TO NUMEROUS THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. STORMS COULD BECOME STRONG AT TIMES LOCALLY...PRODUCING GUSTY WIND AND FREQUENT LIGHTNING. STRONGER STORMS MAY ALSO PRODUCE MINOR STREET FLOODING AS WELL AS RISES ON CREEKS AND SMALL STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:22 PM CDT | Special Weather Statement | OHX | Benton | 38 min |
| Aug 8, 3:57 AM CDT | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Aug 8, 5:05 AM CDT | Flash Flood Warning | OHX | Davidson, Sumner, Wilson | 7 hr |
| Aug 8, 5:48 AM CDT | River Flood Advisory | OHX | Davidson | 4 hr |
| Aug 8, 6:01 AM CDT | Areal Flood Advisory | OHX | Sumner, Trousdale, Wilson | 119 min |
| Aug 8, 6:24 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 6:24 AM CDT | River Flood Warning | OHX | Davidson | 2 hr |
| Aug 8, 7:16 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Aug 8, 7:50 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| Aug 8, 9:20 AM CDT | Areal Flood Advisory | OHX | Smith, Trousdale | 3 hr |
| Aug 8, 9:33 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 10:48 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson | 57 min |
| Aug 8, 10:56 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| Aug 8, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 31 min |
| Aug 8, 11:27 AM CDT | Flash Flood Warning | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 3 hr |
| Aug 8, 11:30 AM CDT | Special Weather Statement | OHX | Williamson | 60 min |
| Aug 8, 11:43 AM CDT | Special Weather Statement | OHX | Sumner | 62 min |
| Aug 8, 11:53 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 12:23 PM CDT | Areal Flood Advisory | OHX | Williamson | 112 min |
| Aug 8, 12:29 PM CDT | Special Weather Statement | OHX | Maury, Williamson | 46 min |
| Aug 8, 12:46 PM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Aug 8, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence | 54 min |
| Aug 8, 1:23 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 112 min |
| Aug 8, 1:30 PM CDT | Special Weather Statement | OHX | Bedford, Cannon, Coffee, Warren | 45 min |
| Aug 8, 1:32 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| Aug 8, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 61 min |
| Aug 8, 2:03 PM CDT | Special Weather Statement | OHX | Humphreys | 42 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | OHX | Humphreys | 49 min |
| Aug 8, 2:15 PM CDT | Special Weather Statement | OHX | DeKalb, Van Buren, Warren, White | 60 min |
| Aug 8, 2:27 PM CDT | Areal Flood Advisory | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 2 hr |
| Aug 8, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 45 min |
| Aug 8, 2:37 PM CDT | Special Weather Statement | OHX | Montgomery | 53 min |
| Aug 8, 2:54 PM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 3:04 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 116 min |
| Aug 8, 3:20 PM CDT | Special Weather Statement | OHX | Hickman | 40 min |
Nearby
River Flood Advisories in Tennessee, 2013Every river flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.